MAUDE Adverse Event Report: CARDINAL HEALTH, INC. COVIDIEN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. COVIDIEN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720205E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the balloon of the tube ruptured 4 weeks after placement.Per additional information received, the tube had to be replaced.
 
Additional Manufacturer Narrative
Updated section g3 / g4 date received by manufacturer from "10-jun-2023" to "10-jun-2024".
 
Additional Manufacturer Narrative
Pma/510(k)number to k180622.Device manufacturer date to 14-dec-2022.Labeled for single use? to yes.A photo sample was received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the photo sample, the reported was confirmed; a ruptured balloon was confirmed.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.Corrected: brand name from: gstro feed tbe w/y prt 24fr to: covidien.Manufacturer name to from: cardinal health to: cardinal health, inc.Model number/catalog number from: 8884720247 to: 8884720205e.Unique identifier (udi) # (b)(4).

Brand Name
COVIDIEN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19817497
Report Number1423537-2024-00064
Device Sequence Number12927971
Product Code KNT
UDI-Device Identifier10884521661714
UDI-Public(01)10884521661714(17)270301(10)2324408164
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720205E
Device Catalogue Number8884720205E
Device Lot Number2324408164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2023
Supplement Date Received by Manufacturer06/10/2024
Not provided
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/05/2024
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown